Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Swollen neck, glands, ears, throat and face after a dental procedure. Have high fever. On clindamycin. Need to go to doctor again?

I had to have a retreat in my molar Tuesday by an endo Dr. due to the fact the Dentist did not do accurately.. I also have RA, and am not taking meds due too infection anywhere can kill you..I have been on some type of auto immune drug though for about six months. It didnt really hurt I just saw on the PA where I had his assisstant take a photo.. My glands, kneck, ears, throat and face are swollen. Plus I am running a light fever . I just feel bad all over specially my head. I am taking three clindamycin three times a day for ten days. Do you think if not better tomorrow I should go to the hospital considering its the weekend.. Thanks for all of your help Michelle Blankenship
Asked On : Tue, 7 Aug 2012
Answers:  4 Views:  522
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
hello and welcome to hcm forum,
according to the history provided by you its not at all clear that what treatment did your dentist perform on your tooth. But anyways i can understand that you are having symptoms due to some kind of infection, which may or may not be linked to your tooth, until clinically checked.
also, clindamycin alone will not help in resolving the infection, therefore kindly visit your dentist, get your teeth checked thoroughly and let him/her prescribe you antibiotics and anti-inflammatory medication.
just be calm and meet your dentist soon,
i wish you good health,
take care
Answered: Tue, 7 Aug 2012
I find this answer helpful
Dentist, Prosthodontics Dr. Shivangi Gajwani Jain's  Response
Hi Michelle,
After reading your symptoms i strongly recommend that you visit a doctor, as the autoimmune drugs lower body resistance considerably. Fever and other infections take root in one's body if the immunity is low so you need to be more careful if the infection does not subside soon. The retreatment would have removed the infection from your molar, but sometimes if infection is more then without antibiotic coverage it spreads for a while causing pain and discomfot. So you need to visit your doctor for further medication.
Answered: Tue, 7 Aug 2012
I find this answer helpful
Dentist, Periodontics Dr. Avinash BS's  Response
Dear Velonia

I think you should go to hospital considering the fact that you already are on antibiotics for 10 days and you still are not feeling okay. If the symptoms like swelling, pain doesn't reduce even after antibiotics, then probably that antibiotic is not working for you. Probably you may need to take a different antibiotics. Do consult your dentist/endodontist if the symptoms doesn't subside.

Take care
Answered: Tue, 7 Aug 2012
I find this answer helpful
Dentist Dr. Supriya Gupta's  Response
After reading your problems,now if you don't have any dental pain, then you should have to go your ENT specialist. because it might be parotid gland infection, throat infection. clindamycin is a antibiotic,you can take it temporarily treatment. And also as you told me you have high fever, i think it is due to these infections. so i would advice you to visit your ENT specialist and general physician also as soon as possible.
Have a nice time... take care
Answered: Tue, 7 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor